# SDR IXX2008F00013

- Difficulty date: July 18, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE FIRE WARNING LIGHT AND BELL CAME ON.  THE FIRE WARNING LIGHT WENT OUT AND THE BELL STOPPED RINGING.  THE CREW TESTED THE SUCCESSFULLY TESTED THE SYSTEM AND PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN, AFTER ONE HOUR MORE OF FLIGHT TIME THE FIRE WARNING LIGHT ILLUMINATED AND THE BELL SOUNDED, THE CREW DISCHARGED BOTH FIRE BOTTLES.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  (K)
